MAUDE Adverse Event Report: TRIMED, INC. WIRE CUTTER, 1.1MM

TRIMED, INC. WIRE CUTTER, 1.1MM
Model Number CUTRWIR-1.1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Oversedation (1990)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
A sales rep reported on 10jun2025 that cutrwir-1.1 from the trimed wrist fixation system broke during surgery.Surgeon reported this issue caused a 40 minute delay until they found a replacement.Given this system is used only once a month, this issue was not due to heavy usage.It was confirmed that the device did not come into contact with the patient and no broken parts of the device were left in the patient.

Brand Name
WIRE CUTTER, 1.1MM
Common Device Name
WIRE CUTTER, 1.1MM
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
valencia CA
Manufacturer Contact
megan rissler
27533 avenue hopkins
valencia, CA 91355
MDR Report Key22438775
Report Number2031009-2025-00018
Device Sequence Number11920166
Product Code HXZ
UDI-Device Identifier00842188113697
UDI-Public00842188113697
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCUTRWIR-1.1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown